# SDR UIEA2020062301343

- Difficulty date: June 20, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 91,259 hours, 19,434 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Underserviced
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT GENERATOR DRIVE EICAS MESSAGE. ACCOMPLISHED NNC,  SERVICED THE LT IDG IAW AMM 12-13-03/301. PERFORMED AN OPS TEST IAW AMM 71-00-00-301. OPS TESTED GOOD IAW AMM 24-11-00-715.
